MENU

You are here

A Borel-Weil-Bott approach to representations of $\\\\rm sl\\\\sb q(2,C)$

TitleA Borel-Weil-Bott approach to representations of $\\\\rm sl\\\\sb q(2,C)$
Publication TypeJournal Article
Year of Publication1993
AuthorsFranco, D, Reina, C
JournalLett. Math. Phys. 29 (1993) 215-217
Abstract

We use a quite concrete and simple realization of $\\\\slq$ involving finite difference operators. We interpret them as derivations (in the non-commutative sense) on a suitable graded algebra, which gives rise to the double of the projective line as the non commutative version of the standard homogeneous space.

URLhttp://hdl.handle.net/1963/3538
DOI10.1007/BF00761109

Sign in